# SDR AALA202504257132

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N952XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 21,845 hours, 5,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 156825
- Condition: No Test
- Location: Zone 200
- Part time: 21,845 hours, 5,838 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST THE FOLLOWING MESSAGES DISPLAYED: EXIT SIGNS/EPSU(11WL)EXT L , EXIT SIGNS/EPSU(13WL)AFT L, FPEEPMS CROSS AISLE LT/EPSU(13W)AFT L, EXIT SIGNS/EPSU(12WL)EXT R AND FPEEPMS CROSS AISLE LT/EPSU(12WL)EXT R OBSERVED. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 11WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED. ALL EMERGENCY POWER SUPPLY UNITS AND EMERGENCY LIGHTING PASSED THE FUNCTIONAL TEST WITH NO ISSUED NOTED.
